# SDR ASAA9510050

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 20131A
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 42 - ONE SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTING ILLUMINATED AND COULD NOT BE TURNED OFF.  REPLACED BATTERY IN FLOOR TRACK AND LIGHTS OPERATED NORMALLY.  (M)
